Volume 19, Number 6

Articles in the Issue:

Regular Articles:
 
Predarg S. Stanimirovic
Algorithms For Implementation Of General Limit Representations Of Generalized Inverses.
J. Comp. Math., 19 (2001), pp. 561-570
. Abstract
 

Full Article
   
Hua Zhong Tang
On The Central Relaxing Scheme II: Systems Of Hyperbolic Conservation Laws.
J. Comp. Math., 19 (2001), pp. 571-582
. Abstract
 

Full Article
   
Song Bai Sheng and Hui Fu Xu
Picard Iteration For Nonsmooth Equations.
J. Comp. Math., 19 (2001), pp. 583-590
. Abstract
 

Full Article
   
Dong Sheng Wu
Probabilistic Numerical Approach For PDE And Its Application In The Valuation Of European Options.
J. Comp. Math., 19 (2001), pp. 591-600. Abstract
 

Full Article
     
Cheng Ming Huang, Shou Fu Li, Hong Yuan Fu and Guang Nan Chen
D-Convergence Of One-Leg Methods For Stiff Delay Differential Equations.
J. Comp. Math., 19 (2001), pp. 601-606. Abstract
 

Full Article
     
Yin Nian He, Yan Ren Hou and Li Quan Mei
Global Finite Element Nonlinear Galerkin Method For The Penalized Navier-Stokes Equations.
J. Comp. Math., 19 (2001), pp. 607-616. Abstract
 

Full Article
     
Taehoon Park and You Lan Zhu
Computation Of Nonequilibrium Hypersonic Flow Over Concave Corners.
J. Comp. Math., 19 (2001), pp. 617-628. Abstract
 

Full Article
     
Fu Rong Lin
Genuine-Optimal Circulant Preconditioners For Wiener-Hopf Equations.
J. Comp. Math., 19 (2001), pp. 629-638 . Abstract
 

Full Article
     
Li Rong Chen and De Gui Liu
Parallel Compound Methods For Solving Partitioned Stiff Systems.
J. Comp. Math., 19 (2001), pp. 639-650. Abstract
 

Full Article
     
Zhong Zhi Bai
A Class Of New Parallel Hybrid Algebraic Multilevel Iterations.
J. Comp. Math., 19 (2001), pp. 651-672. Abstract
 

Full Article